# SDR UIEA2018101402257

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,120 hours, 15,720 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS "RT ENG ANTI ICE" WHEN RT ENG ANTI ICE SELECTED OFF, ABOVE EICAS MESSAGE AND VALVE LIGHT ON. VALVE SEEMS STUCK ON. PERFORMED OPERATIONAL CHECK OF THE ENG THERMAL ANTI ICE VALVE ON THE NR 2 ENG. OPS CHECK NORMAL IAW AMM 30-21-00.
